# SDR C2XA01IA174

- Difficulty date: March 20, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- Aircraft time: 7,455 hours, 5,646 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: PE640424601605
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING SPOILER CENTER ATTACH BUSHING WAS FOUND TO BE RUSTY.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BUSHING, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
